# SDR AALA20171206009

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 69,892 hours, 8,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT BROKEN AT THE FORWARD GALLEY CLOSET ACROSS FROM L1 DOOR FORWARD LIGHT CAPSULE. REPLACED EMERGENCY PROXIMITY LIGHT ASSEMBLY PER MM 33-51-05.
